×

zbMATH — the first resource for mathematics

Regions of exclusion for the latent roots of a matrix. (English) Zbl 0055.01201

PDF BibTeX Cite
Full Text: DOI
References:
[1] Alfred Brauer, Limits for the characteristic roots of a matrix, Duke Math. J. 13 (1946), 387 – 395. · Zbl 0061.01504
[2] S. Gersgorin, Ueber die Abgrenzung der Eigenwerte einer Matrix, Izvestia Akademii Nauk SSSR vol. 7 (1931) pp. 749-754. · Zbl 0003.00102
[3] Alexander Ostrowski, Ueber das Nichtverschwinden einer Klasse von Determinanten und die Lokalisierung der charakteristischen Wurzeln von Matrizen, Compositio Math. 9 (1951), 209 – 226 (German). · Zbl 0043.01703
[4] P. Stein, A note on bounds of multiple characteristic roots of a matrix, J. Research Nat. Bur. Standards 48 (1952), 59 – 60. · Zbl 0049.01002
[5] Olga Taussky, A recurring theorem on determinants, Amer. Math. Monthly 56 (1949), 672 – 676. · Zbl 0036.01301
[6] Olga Taussky, Bounds for characteristic roots of matrices, Duke Math. J. 15 (1948), 1043 – 1044. · Zbl 0031.24405
[7] Olga Taussky, Bounds for characteristic roots of matrices. II, J. Research Nat. Bur. Standards 46 (1951), 124 – 125. · Zbl 0045.29903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.